advertisement
Question
Posted by: landi | 2008/07/22

SEEING STARS

Sometimes when I look to a side (without moving my head, only my eyes) I see " stars"  and sometimes I get cramps in my feet and legs. What could this be?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Landi
Visual disturbances can be caused by many different conditions (for example, eye diseases, certain medications, eye strain, so-called dry eye syndrome, etc). Cramps in the lower legs and feet can be due to mineral deficiencies (often caused by excessive water intake), inactivity, poor blood circulation, etc. If the visual disturbances persist and if the cramps become excessive, I would recommend that you ask your medical dr to check your eyes and blood levels of potassium, sodium, magnesium and calcium.
Hope you feel better soon.
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement